# SDR UALA2011010300009

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 39,205 hours, 16,083 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE. FOR NR 2 HUNG START AND STRONG FUEL ODOR DURING START.  RT ENG DID START NORMALLY USING AUTO START.  RTBL, FUEL ODOR IN FLT DECK & VERY STRONG ODOR IN AFT CABIN AS REPORTED BY F/A.  MAINT CHECKED BOTH ENGINES AND APU FOR LEAKS, NONE FOUND. RAN APU AND BOTH ENGINES WITH PACKS BOTH PACKS, ONE PACK AT A TIME USING ENG AND APU BLEED AIR , MAINT CHECKED CABIN AND FLT DECK FOR EVIDENCE OF FUEL ODOR, NONE REPORTED,
